MathSciNet Relay Station
MathSciNet bibliographic data
MR2721174 (2011g:41023) 41A36
Altomare, Francesco Korovkin-type theorems and approximation by positive linear operators. Surv. Approx. Theory 5 (2010), 92–164.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement